I had an allergic reaction and asthma attack so they prescribed me it. I usually ween off but not this time. Just want to calm my anxiety since today was the last day and won't be taking it again tomorrow.
I was prescribed 40mg of prednisone for 4 days for asthma then just stopping. Is it safe?
Question posted by Bry23 on 18 March 2014
Last updated on 24 March 2014 by Rodger OConnor
I know many people who have taken it for a few days and just stopped with no problem. Actually my wife was only given three tabs when she was having breathing problems and a the doc didn't have her taper.
No it's not safe you have to ween yourself off of it !! Hope u get well soon!!!
After just 4 days its probably ok to just stop it.
I do not understand your question, but one thing I know , is that you must stop taking this corticosteroid gradually.
- Prednisone uses and safety info
- Prednisone information for Healthcare Professionals (includes dosage details)
- Side effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.